# SDR CALA2025073107144

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N64844
- Make and model: Boeing 737924ER
- Aircraft serial: 42184
- Aircraft time: 32,461 hours, 11,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR96441
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT - SEAT 12C AISLE PATH WHITE EMERGENCY LIGHT DAMAGED AND INOPERATIVE. REMOVED AND REPLACED WHITE LIGHT LENS AND FUSE TO POWER SUPPLY M2503.  ALL EMERGENCY LIGHTS FUNCTIONALLY CHECK GOOD.  REF AMM 33-51-00
